# SDR DALA2016092906945

- Difficulty date: September 28, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 70,922 hours, 52,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FRAME BS 294, 3.5" ABOVE LONGERON #9, APROX 1.25" X 1.0", .033" BELOW SURFACE SKIN. INSTALLED REPAIR PARTS IAW ERA 551073-14 REV ORIGINAL.
